MAUDE Adverse Event Report: Abbott Ireland Diagnostics Division Alinity i STAT Myoglobin Reagent Kit; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL

Abbott Ireland Diagnostics Division Alinity i STAT Myoglobin Reagent Kit; MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 04V37-20
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a patient information: refer to section b5 for complete patient information.
 
Event or Problem Description
The customer observed falsely decreased alinity i myoglobin results generated on a 59yrs old male patient.The results provided were: sid (b)(6) new reagent=131.7 ng/ml /previous reagent=163.8 ng/ml.Laboratory reference range for myoglobulin= < 140 ng/ml there was no reported impact to patient management.

Brand Name
Alinity i STAT Myoglobin Reagent Kit
Common Device Name
MYOGLOBIN, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
Abbott Ireland Diagnostics Division
finisklin business park
sligo F91VY 44
EI  F91VY44
Manufacturer (Section G)
Abbott Ireland Diagnostics Division
finisklin business park
sligo F91VY 44
EI   F91VY44
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
+49()6122582960
MDR Report Key25473336
Report Number3008344661-2026-00089
Device Sequence Number10426520
Product Code DDR
UDI-Device Identifier00380740174903
UDI-Public(01)00380740174903(17)270803(10)83252FZ00
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04V37-20
Device Lot Number83252FZ00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/05/2026
Supplement Date Received by Manufacturer08/05/2026
Initial Report FDA Received Date06/11/2026
Supplement Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I STAT MYO CAL, 04V37-01, 65742UN26.
Patient Age59 YR
Patient SexMale